Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A variational problem for the roots of a cubic equation. (A contribution to the theory of servo-mechanisms.)


Author: Hans Bückner
Journal: Quart. Appl. Math. 8 (1950), 293-296
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/qam/37951
MathSciNet review: 37951
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/qam/37951
Article copyright: © Copyright 1950 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website